# SDR UPS04841819

- Difficulty date: January 14, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 78,668 hours, 24,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, AFT PIT STA 1540 RBL 30 INTERCOSTAL ON AFT BULKHEAD CRACKED AT NUT PLATE.  FABRICATED REPAIR ANGLE IAW DC8 SRM 53-2-0.  ALODINE AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED ANGLE IAW DC8 SRM 51-1-21.
